On mean periodic functions
Doklady Akademii Nauk, Tome 150 (1963) no. 1, pp. 17-20
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_150_1_a2,
author = {V. D. Golovin},
title = {On mean periodic functions},
journal = {Doklady Akademii Nauk},
pages = {17--20},
year = {1963},
volume = {150},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_150_1_a2/}
}
V. D. Golovin. On mean periodic functions. Doklady Akademii Nauk, Tome 150 (1963) no. 1, pp. 17-20. http://geodesic.mathdoc.fr/item/DAN_1963_150_1_a2/